# SDR UIEA2021090301951

- Difficulty date: August 31, 2021
- Submitted: September 5, 2021
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 14,583 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 2595 S25-26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMP - TAIL JACK POINT SKIN FOUND DENT MARK ( STA 2595 S-25R TO S-26R ).  EMP TAIL JACK POINT SKIN DENT AREA REWORKED AS PER RI-53-14813 REV A  )
